| Catalog Number |
ES8920 |
| Medical Device Problem Codes |
Inflation Problem (1310); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the available information, the implant was removed and replaced due to a malfunction of the left cylinder.There was a small tear in the bioflex material that was causing the device to not fill properly.
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, quality cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.